# SDR 2006UALA02366

- Difficulty date: December 12, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 43,586 hours, 5,310 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7956329
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT 56 ABC HAS WIRES HANGING LOOSE.  SPLICED IN NEW CONNECTOR AND REPLACED EEL LIGHT STRIP.  OPS CHECKS OK.
